# SDR SIMA200424301

- Difficulty date: August 27, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD41
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, EMERGENCY LIGHTS STARTED FLICKERING.  REPLACED RELAY IN JUNCTION BOX 11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
